# SDR CA061011013

- Difficulty date: October 7, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 23,742 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602A
- Condition: Broken
- Location: Engine
- Part time: 2,947 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS INVOLVED IN AERIAL LOGGING OPERATIONS, ON A SHORT FINAL APPROACH TO THE LOG LANDING THE AIRCRAFT DEVELOPED A VERY NOTICEABLE HIGH FREQUENCY VIBRATION THAT WAS FELT BY THE FLIGHT CREW THROUGHOUT THE AIRCRAFT INCLUDING THE FLIGHT CONTROLS. THE VIBRATION WAS ALSO ACCOMPANIED BY A VERY LOUD GROWLING NOISE. A SCAN OF THE AIRCRAFT INSTRUMENTS REVEALED NOTHING ABNORMAL. THE PILOT ELECTED TO CONTINUE THE APPROACH TO DROP OFF THE LOAD AT THE LOG LANDING AND THEN MADE A PRECAUTIONARY LANDING AT A NEAR BY LOCATION ON THE BEACH OF THE LAKE. AFTER SHUTDOWN, AN EXTENSIVE INSPECTION OF THE ENTIRE AIRCRAFT CARRIED OUT BY MAINTENANCE PERSONNEL REVEALED A LARGE AMOUNT OF METAL PARTICLES FUSED TO THE INSIDE
